You mean weight loss is hazardous to your health? 23. September 2011 William Davis (11) In my last Heart Scan Blog post, What is this wacky thing called weight loss?, I discussed how weight loss is associated with distortions in cholesterol and blood sugar values that can be very confusing, often leading your doctor to wrongly and unnecessarily prescribe drugs--since he/she likely rarely sees weight loss.Blog reader, Donald K., posted his enlightening story: I experienced this very thing. After losing serious weight from the eliminating wheat, processed, and sugary foods (1 year in total) I lost 130 pounds. When I was nearly finished I went to see my doctor. He wanted to put me on statins. I explained to him how the data does not support application to me (no evidence of heart disease) and I got the mantra about standards of practice, etc, etc. I held my ground and decided I am much happier eating dairy, eggs, grass fed beef, wild caught fish, and as much raw foods (nuts, veggies, fruits) as my body desires to treat my health parameters. Maintaining weight, it is easy. My BMI (23 down from 40) has remained constant for a few months now. You are right: metabolic processes definitely change. I no longer have sensations of glucose fluctuations or an uncontrolled appetite. I can only imagine the improved hormone regulation and metabolic communication going on inside my body. The symptoms from obesity, all gone. Goodbye sleep apnea, hypertension, hemorrhoids, arrhythmias, gastroinestinal disruptions, smelly body, chaffing thighs, and others not mentioned. The positive effects are just as dramatic, but I don’t want to ramble on. Weight loss? What is it? Getting your life back!Brace yourself: If you are following the nutrition advice posted here and in the Track Your Plaque program, or the discussion I've initiated in Wheat Belly, then you may find yourself in the very same health predicament as Donald. Arm yourself to protect yourself against the drug-wielding ways of doctors. No, weight loss to achieve ideal weight is definitely not bad for health. But your doctor's misinterpretation of its effects can be!